# SDR SIMA20131205007

- Difficulty date: December 5, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 31,594 hours, 28,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYS OVERWING INOPERATIVE.  REMOVED & INSTALLED NEW NR 4 EMERGENCY LIGHTING BATTERY POWER SUPPLY PER WORK CARD 33-700-19.
